# SDR SWAA2024102142594

- Difficulty date: September 26, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 12,247 hours, 5,718 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 500 Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANEL 521TB HAS DELAMINATION ON TWO CORNERS<[01] REPAIRED 2 EACH AREAS OF EDEGE DAMAGE IAW SRM 57-41-01-2R-1 AND SRM 51-70-04-2R-13 REPAIR 13;[02] VERIFIED ITEM 1 C/W
